# SDR GTIA021260

- Difficulty date: November 23, 2002
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT INBOARD SEAT TRACK CORRODED AT STATION 200 AND 256. MATERIAL LOSS OUT OF LIMITS AT SEAT TRACK STATION 267.  REMOVED DAMAGE AREA. FABRICATED NEW SEAT TRACK FS 200-320.  INSTALLED SEAT TRACK AND SPLICE.  (M)
